Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMatic, M.en
dc.contributor.authorPearce, Charles Edward Milleren
dc.contributor.authorPecaric, Josipen
dc.identifier.citationA N Z I A M Journal, 2001; 42 (3):387-398en
dc.description.statementofresponsibilityM. Matić, C.E.M. Pearce and J. Pečarićen
dc.publisherAustralian Mathematics Publishing Associationen
dc.titleRefinements of some bounds in information theoryen
dc.typeJournal articleen
dc.contributor.schoolSchool of Mathematical Sciences : Applied Mathematicsen
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.